MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER
Model Number 5568
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 01/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records will be reviewed.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: during the study 30-day conducted on (b)(6) 2021 it was reported that 3 days post-procedure the patient suffered new onset of a-fib with rates to 120 bpm and frequent pvcs.This new onset of a-fib is probably attributed to the volume overload and myocardial manipulation performed during the index procedure performed on (b)(6) 2021 of a cto pci of the proximal rca in which a turnpike (study device), trapliner (study device), spectre guidewire (study device) and raider guidewire (study device) were used.Patient was treated with sync-cardioversion and medical management with amiodarone load.This event was resolved with no sequelae.Mdrs associated to: mdr 2134812-2021-00017 raider gw.Mdr 2134812-2021-00018 spectre gw.Mdr 2134812-2021-00020 turnpike lp.
 
Additional Manufacturer Narrative
No product was returned to vsi/teleflex for investigation.A manufacturing record review was completed and no related nonconformances were found therefore, supporting the device met material, assembly and performance specifications.The event description states patient suffered new onset of a-fib with rates 120 bpm and frequent pvcs 3 days post procedure of cto pci of rca.A trapliner was one of the study devices used in the case.No product was returned for investigation.Account stated that the new onset of a-fib is probably attributed to the volume overload and myocardial manipulation performed during the index procedure.The symptom is a heart rhythm related issue and not directly related to the use of trapliner.Based on limited procedural information, it is unknown if trapliner contributed to adverse event.Patient was treated with sync-cardioversion and medical management with amiodarone load.This event was resolved with no sequelae.Based on the information, the most likely root cause is undeterminable.

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key11457166
Report Number2134812-2021-00019
Device Sequence Number14351831
Product Code DQY
UDI-Device Identifier20841156102149
UDI-Public(01)20841156102149
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/27/2022
Device Model Number5568
Device Lot Number670611
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight38